I started the drug in late November and itching started late December but I assumed was dry skin and continued medicine. The itching became so intense I quit taking it last week and within 24 hours the itching had lessoned and is completely gone now. My skin also turned bright red for several inches around the area that itched.
I started taking it about 2 wks ago. Experienced same thing - dry skin, itching and then rash. Stopped taking it yesterday. Will give it a couple of days to see if it is being caused by the Anastrozole.
Yes I have been on those pesky meds for over six months. The itching on my back is insatiable. It makes me nuts! When I first started taking them, I broke out with hives on my arms.
- Anastrozole Information for Consumers
- Anastrozole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2009 • 1 answer
Updated 9 Mar 2012 • 2 answers
Updated 5 Jul 2017 • 1 answer
Anastrozole - Been on anastrole for about one year after breast cancer. Very depressed and seems to?
Updated 15 Dec 2017 • 2 answers
Updated 27 Nov 2018 • 1 answer